Volume 35,Issue 1,2015 Table of Contents

   
Other Issues:  
  

Contents

A Characterization of Bicyclic Signed Graphs with Nullity $n-7$
  Guojun LI and Aimei YU
  Published January 15, 2015
  2015,35(1):1-10 [Abstract(1798)]  [View PDF 261.79 K (1639)]
  
Reductions of Connected Simple $r$-Uniform Hypergraphs
  Sheng BAU,Jirimutu and Changchang YIN
  Published January 15, 2015
  2015,35(1):11-18 [Abstract(1521)]  [View PDF 141.58 K (1678)]
  
The Constructions for Large Sets and Overlarge Sets of Resolvable Hybrid Triple Systems
  Meihui CHENG and Zhifen GUO
  Published January 15, 2015
  2015,35(1):19-38 [Abstract(1368)]  [View PDF 175.39 K (1202)]
  
The Nearest Complex Polynomial with a Prescribed Zero
  Wenyu HU and Zhongxuan LUO
  Published January 15, 2015
  2015,35(1):39-55 [Abstract(1690)]  [View PDF 173.93 K (1339)]
  
Rings with Symmetric Endomorphisms and Their Extensions
  Yao WANG,Weiliang WANG and Yanli REN
  Published January 15, 2015
  2015,35(1):56-70 [Abstract(1590)]  [View PDF 147.53 K (1937)]
  
Some Properties of Subclasses of Meromorphic Multivalent Functions Defined by Subordination
  Li-na MA,Huo TANG and Shuhai LI
  Published January 15, 2015
  2015,35(1):71-84 [Abstract(1458)]  [View PDF 144.81 K (1118)]
  
A Note on Almost Topological Groups
  Xin LIU,Fucai LIN and Chuan LIU
  Published January 15, 2015
  2015,35(1):85-91 [Abstract(1645)]  [View PDF 103.61 K (1709)]
  
On the Fourth Power Mean of Generalized Three-Term Exponential Sums
  Xiancun DU and Xiaoxue LI
  Published January 15, 2015
  2015,35(1):92-96 [Abstract(1759)]  [View PDF 79.90 K (1342)]
  
On the Proximate Type of Analytic Function Represented by Laplace-Stieltjes Transformation
  Wanchun LU
  Published January 15, 2015
  2015,35(1):97-102 [Abstract(1447)]  [View PDF 100.65 K (1420)]
  
Life Span of Solutions with Large Initial Data for a Semilinear Parabolic System
  Sen ZHOU and Zuodong YANG
  Published January 15, 2015
  2015,35(1):103-109 [Abstract(1427)]  [View PDF 106.02 K (1183)]
  
The Commutants of the Toeplitz Operators with Radial Symbols on the Pluriharmonic Bergman Space
  Jun YANG
  Published January 15, 2015
  2015,35(1):110-118 [Abstract(1373)]  [View PDF 114.03 K (1386)]